Information Page of SAS Organisation

Mathematical Institute

Publications in 2020

On this page, you can search the on-line database of the Central Library of the SAS for the publications.

Year:

Select a category:
  • AGAOGLOU, Makrina - FEČKAN, Michal** - PANAGIOTIDOU, Angeliki P. Existence and uniqueness of (ω,c)-periodic solutions of semilinear evolution equations. In International Journal of Dynamical Systems and Differential Equations : Int J Dynamical Systems and Differential Equations, 2020, vol. 10, no. 2, p. 149-166. ISSN 1752-3583. Type: ADEB
  • BATTELLI, Flaviano - FEČKAN, Michal**. On the Poincare-Adronov-Melnikov method for the existence of grazing impact periodic solutions of differential equations. In Journal of differential equations, 2020, vol. 268, p. 3725-3748. ISSN 0022-0396. Type: ADCA
  • ČUNDERLÍKOVÁ, Katarína. Individual ergodic theorem for intuitionistic fuzzy observables using IF-probability. In Notes on Intuitionistic Fuzzy Sets, 2019, vol. 25, no. 4, p. 37-47. ISSN 1310-4926. Dostupné na internete: <http://ifigenia.org/wiki/Issue:Individual_ergodic_theorem_for_intuitionistic_fuzzy_observables_using_IF-probability>. Type: ADEB
  • DANCA, Marius-F. - FEČKAN, Michal. Chaos Supression in a Gompertz-like Discrete System of Fractional Order. In International Journal of Bifurcation and Chaos, 2020, vol. 30, no. 3, art. no. 2050049. ISSN 0218-1274. Type: ADEA
  • DVUREČENSKIJ, Anatolij - LACHMAN, Dominik. Two-dimensional observables and spectral resolutions. In Reports on Mathematical Physics, 2020, vol. 85, no. 2, p. 163-191. ISSN 0034-4877. Type: ADCA
  • DVUREČENSKIJ, Anatolij** - ZAHIRI, Omid. What are pseudo EMV-algebras? In Journal of Algebraic Hyperstructures and Logical Algebras, 2020, vol. 1, no. 1, p. 1-20. ISSN 2676-6000. Type: ADEB
  • DVUREČENSKIJ, Anatolij** - LACHMAN, Dominik. Spectral resolutions and observables in n-perfect MV-algebras. In Soft Computing, 2020, vol. 24, p. 843-860. ISSN 1432-7643. Type: ADMA
  • DVUREČENSKIJ, Anatolij. RNDr. Kvetoslava Dvořáková passed away. In Mathematica Slovaca, 2019, vol. 69, no. 6, p. 1235-1236. (2018: 0.490 - IF, Q4 - JCR, 0.279 - SJR, Q3 - SJR). ISSN 0139-9918. Type: GII
  • DVUREČENSKIJ, Anatolij. DOC. RNDr. Roman Frič, DrSc. - 3/4 C? In Mathematica Slovaca, 2020, vol. 70, no. 1, p. 1-4. ISSN 0139-9918. Type: GII
  • FEČKAN, Michal** - SATHIYARAJ, T. - WANG, JinRong. Synchronization of butterfly fractional order chaotic system. In Mathematics, 2020, vol. 8, no. 3, p. 1-12. ISSN 2227-7390. Type: ADCA
  • KAJANOVIČOVÁ, Viktória - NOVOTNÝ, Branislav** - POSPÍŠIL, Michal. Ramsey model with non-constant population growth. In MATH SOC SCI, 2020, vol. 104, p. 40-46. ISSN 0165-4896. Type: ADCA
  • LIU, Shengda - WANG, JinRong** - SHEN, Dong - FEČKAN, Michal. Iterative learning control for nonlinear differential inclusion systems. In International Journal of Robust and Nonlinear Contro, 2020, vol. 30, p. 2937-2952. ISSN 1049-8923. Type: ADMA
  • PLÁVALA, Martin* - ZIMAN, Mário**. Popescu-Rohrlich box implementation in general probabilistic theory of processes. In Physics Letters A. General Atomic and Solid State Physics, 2020, vol. 384, no. 16, 126323. ISSN 0375-9601. Type: ADCA
  • POSPÍŠIL, Michal**. Representation of solutions of systems of linear differential equations with multiple delays and nonpermutable variable coefficients. In Mathematical Modelling and Analysis, 2020, vol. 25, no. 2, p. 303-322. ISSN 1392-6292. Type: ADMA
  • Globálne existenciálne riziká 2019 : zborník o IX. medzinárodnej vedeckej konferencie, 2. december 2019, Bratislava. Eds. Miroslav RUSKO - Ivan KLINEC – Karol NEMOGA. Žilina : Strix, 2019. 274 s. ESE, 51. Dostupné na internete: <https://www.sszp.eu/?p=2914#respond>. ISBN 978-80-89753-35-2(Globálne existenciálne riziká 2019 : medzinárodná vedecká konferencia). Type: FAI
  • SHER, Muhammad - SHAH, Kamal - FEČKAN, Michal** - RAHMAT ALI, Khan. Qualitative analysis of multi-terms fractional order delay differential equations via the topological degree theory. In Mathematics, 2020, vol. 8, no. 218, p. 1-13. ISSN 2227-7390. Type: ADCA
  • SI, Yuanchao - WANG, JinRong** - FEČKAN, Michal. Controllability of linear and nonlinear systems governed by Stieltjes differential equations. In Applied Mathematics and Computation, 2020, vol. 376, p. 1-24. ISSN 0096-3003. Type: ADCA
  • WANG, JinRong - LI, Mengmeng - O´REGAN, Donal - FEČKAN, Michal**. Robustness for linear evolution equations with non-instantaneous impulsive effects. In Bulletin des sciences mathématiques, 2020, vol. 159, p. 1-47. ISSN 0007-4497. Type: ADCA
  • WANG, JinRong - FEČKAN, Michal. Dynamics of a discrete nonlinear prey-predator model. In International Journal of Bifurcation and Chaos, 2020, vol. 30, no. 4, art. no. 2050055, p. 1-15. ISSN 0218-1274. Type: ADCA
  • WANG, Xu - WANG, JinRong - FEČKAN, Michal**. BP neural network calculus in economic growth modelling of the group of seven. In Mathematics, 2020, vol. 8, no. 37, p. 1-11. ISSN 2227-7390. Type: ADCA
  • WITKOVSKÝ, Viktor - WIMMER, Gejza - DUBY, T. Estimating the distribution of a stochastic sum of IID random variables. In Mathematica Slovaca, 2020, vol. 70. no. 3, p. 759-774. ISSN 0139-9918. Type: ADNA
  • YANG, Peng - WANG, JinRong** - FEČKAN, Michal. Boundedness, periodicity, and conditional stability of noninstantaneous impulsive evolution equations. In Mathematical Methods in the Applied Sciences, 2020, vol. 43, p. 5905-5926. ISSN 0170-4214. Type: ADMA

Citation, reviews:
1.1 Citations in foreign publications registered in citation indexes Web of Science Core Collection
1.2 Citations in foreign publications registered in Scopus
2.1 Citations in domestic publications registered in citation indexes Web of Science Core Collection
2.2 Citations in domestic publications registered in Scopus
*3 Citations in foreign publications not registered in citation indexes
3.1 Citations in foreign publications not registered in citation indexes
3.2 Citations in foreign publications registered in scientific citation databases other than Web of Science Core Collection or Scopus
*4 Citations in domestic publications not registered in citation indexes
4.1 Citations in domestic publications not registered in citation indexes
4.2 Citations in domestic publications registered in scientific citation databases other than Web of Science Core Collection or Scopus
5 Reviews in foreign publications
6 Reviews in domestic publications
7 Art critiques – foreign
8 Art critiques – domestic
9 Reproductions of artistic works of the author in foreign publications or media
*9 Citations in foreign publications registered in scientific citation databases other than Web of Science Core Collection or Scopus
10 Reproductions of artistic works of the author in domestic publications or media
*10 Citations in domestic publications registered in scientific citation databases other than Web of Science Core Collection or Scopus